# SDR SWAA030855

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER TIE CLIPS CRACKED AT BS 500D, STR 7R & STR 6L.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
